# SDR CA130507001

- Difficulty date: May 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,584 hours, 16,951 cycles
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Condition: Cracked
- Location: Hyd System
- Part time: 8,477 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH INTO DESTINATION, CREW LOST NR 2 HYD SYS FLUID.  ACFT LANDED SAFELY. UPON MAINTENANCE INSPECTION, IT WAS FOUND THAT THE HOUSING OF THE NR 2 ENGINE DRIVEN PUMP WAS SPLIT.  THE EDP AS WELL AS THE CASE DRAIN FILTER WERE REPLACED.  FLUID LEVEL WAS REPLENISHED AND ALL SUBSEQUENT CHECKS WERE SUCCESSFULLY ACCOMPLISHED.
